BARD ACCESS SYSTEMS, INC. POWERGLIDE PRO MIDLINE CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
F118108P |
| Health Effect - Clinical Codes |
Laceration(s) (1946); Foreign Body In Patient (2687)
| Date of Event |
06/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had an 18g right upper arm midline (basilic vein) catheter placed on (b)(6) 2023.On (b)(6) 2023 while at outpatient therapy to get his iv antibiotics the line was noted to be leaking.The rn pulled down the dressing and noticed the catheter hub and part of the catheter had broken off, leaving a part of the catheter in the patient's arm.The patient was taken to the ed(emergency dept) and then went to the operating room for a venotomy where the broken piece in the patient's arm was successfully removed.